Advertisement

Generalized Solutions of the Cauchy Problem for a Transport Equation with Discontinuous Coefficients

  • Evgenii Panov
Part of the International Mathematical Series book series (IMAT, volume 7)

Keywords

Initial Data Generalize Solution Cauchy Problem Transport Equation Initial Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. Ambrosio, Transport equation and Cauchy problem for BV vector fields, Invent. Math. 158(2004), 227-260.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    L. Ambrosio, Transport Equation and Cauchy Problem for Nonsmooth Vector Fields, Preprint, 2005, http://cvgmt.sns.it/people/ambrosio.Google Scholar
  3. 3.
    L. Ambrosio, F. Bouchut, and C. De Lellis, Well-posedness for a class of hyperbolic systems of conservation laws in several space dimensions, Commun. Partial Differ. Equations 29(2004), no.9-10. 1635-1651.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    F. Bouchut and F. James, One-dimensional transport equation with discontinuous coefficients, Nonlinear Anal. 32(1998), 891-933.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    A. Bressan, An ill-posed Cauchy problem for a hyperbolic system in two space dimensions, Rend. Sem. Mat. Univ. Padova 110(2003), 103-117.MATHMathSciNetGoogle Scholar
  6. 6.
    F. Colombini, T. Luo, and J. Rauch, Uniqueness and nonuniqueness for nonsmooth divergence free transport, Sémin. équ. Dériv. Partielles, éc. Polytech., Cent. Math., Palaiseau 2002-2003, Exp. no. XXII, 21 p. (2003).Google Scholar
  7. 7.
    R. J. DiPerna, and P. L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math. 98(1989), 511-547.MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    L. C. Evans, Partial Differential Equations, Am. Math. Soc., Providence, 1998.Google Scholar
  9. 9.
    B. L. Keyfitz and H. C. Kranzer, A system of nonstrictly hyperbolic conservation laws arising in elasticity theory, Arch. Ration.Mech. Anal. 72(1980), 219-241.MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    S. N. Kruzhkov, First order quasilinear equations in several independent variables, Math. USSR Sb. 10(1970), no. 2, 217-243.MATHCrossRefGoogle Scholar
  11. 11.
    S. N. Kruzhkov. and E. Yu. Panov, First order quasilinear conservation laws with an infinite domain of dependence on the initial data, Soviet. Math. Dokl. 42(1991), no. 2, 316-321.MathSciNetGoogle Scholar
  12. 12.
    S. N. Kruzhkov and E. Yu Panov, Osgood’s type conditions for uniqueness of entropy solutions to Cauchy problem for quasilinear conservation laws of the first order, Ann. Univ. Ferrara Sez. VII (N.S.) 40(1996), 31-54.Google Scholar
  13. 13.
    E. Yu. Panov, On a class of systems of quasilinear conservation laws, Sb. Math. 188(1997), no. 5, 725-751.MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    E. Yu. Panov, On nonlocal theory of generalized entropy solutions of the Cauchy problem for a class of hyperbolic systems of conservation laws, Izv. Math. 63(1999), no. 1, 129-179.MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    E. Yu. Panov, On the theory of generalized entropy solutions of the Cauchy problem for a class of nonstrictly hyperbolic systems of conservation laws, Sb. Math. 191(2000), no. 1, 121-150.CrossRefMathSciNetGoogle Scholar
  16. 16.
    E. Yu. Panov, On the theory of generalized entropy solutions of the Cauchy problem for a first order quasilinear equation in the class of locally integrable functions, Izv. Math. 66(2002), no. 6, 1171-1218.MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    G. Petrova and B. Popov, Linear transport equations with discontinuous coefficients, Commun. Partial Differ. Equations 24(1999), 1849-1873.MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    G. Petrova and B. Popov, Linear transport equations with μ-monotone coefficients, J. Math. Anal. Appl. 260(2001), 307-324.MATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    D. Serre, Les ondes planes en electromagnetisme non linéaire, Physica D 31(1988), 227-251.MATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    D. Serre, Systems of Conservation Laws 2, Cambridge Univ. Press, Cambridge, 2000.Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • Evgenii Panov
    • 1
  1. 1.Novgorod State UniversityRussia

Personalised recommendations